# SDR ORJA99145

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Rows 1-5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY LIGHTS AT ROWS 1 THROUGH 5 ARE ON, WILL NOT TURN OFF.  TROUBLESHOT EMERGENCY EXIT LIGHTING SYSTEM FORWARD GALLEY.  RIGHT LIGHT WIRING TO SEATS AT ROW 8 DEF, GROUNDING OUT ON SEAT TRACK AND AIR GRILL.  REPAIRED WIRING IAW 20-50-01 MM.  OPS CHECK GOOD.  OK FOR SERVICE.  (M)
